# SDR UPS00833467

- Difficulty date: July 22, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36431121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 798 LBL 50 ANGLE IS CRACKED UPPER SIDE CENTER FUEL TANK.  REMOVED AND REPLACED ANGLE IAW DWG 3643112, AND SRM 51-1-20D.
